# SDR 2004FA0000736

- Difficulty date: September 13, 2004
- Submitted: September 24, 2004
- Operation: General aviation
- Aircraft: N220MA
- Make and model: Socata TBM 700
- Aircraft serial: 248
- Engine: Pwa PT6A6
- System (JASC): 2720 · Rudder Control System
- Part: Fork
- Part number: 792200200N7134
- Condition: Bent
- Location: Rudder Pedal
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT RUDDER PEDAL WENT TO FLOOR ON TAXI OUT.  FOUND FORK END SHEARED AT JAM NUT.  WHEN BOLT AND CASTLE NUT WERE REMOVED, CASTLE NUT WAS EXTREMELY TIGHT AND BOLT COULD NOT ROTATE.  THIS COULD BE CAUSE OF THE PROBLEM.  RUDDER PEDAL NUT AND BOLT ON OTHER RUDDER PEDAL WAS LOOSE ENOUGH TO ROTATE.  OTHER CAUSE COULD BE MFG DEFECT OR FOR SOME REASON THE ROD ON FORK END WAS POSSIBLY BENT.
